Non-normality and relative normality of Niemytzki plane
Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 37-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2007_48_2_a3,
author = {Chodounsk\'y, David},
title = {Non-normality and relative normality of {Niemytzki} plane},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {37--41},
year = {2007},
volume = {48},
number = {2},
mrnumber = {2512900},
zbl = {1157.54009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a3/}
}
Chodounský, David. Non-normality and relative normality of Niemytzki plane. Acta Universitatis Carolinae. Mathematica et Physica, Tome 48 (2007) no. 2, pp. 37-41. http://geodesic.mathdoc.fr/item/AUCMP_2007_48_2_a3/